MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TOTAL KNEE PACK

MEDLINE INDUSTRIES, LP; TOTAL KNEE PACK
Catalog Number DYNJ65602A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2024 the lap sponges in the pack were "fraying" when using them inside the wound.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the lap sponges in the pack were "fraying" when using them inside the wound.The customer reported the physician performed "irrigation of the wound" to "rinse frays away and off instruments".The customer reported new lap sponges were opened and used after the event occurred.The customer reported there was no serious injury, medical intervention, or follow up care related to the reported incident.No additional information is available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TOTAL KNEE PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle tognocchi
three lakes dr
northfield, IL 60093
MDR Report Key20181048
Report Number1423395-2024-00477
Device Sequence Number18208001
Product Code OJH
UDI-Device Identifier40195327048663
UDI-Public40195327048663
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJ65602A
Device Lot Number24DMK452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Initial Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown